MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one timepoint is available for evaluation: post implantation cta dated (b)(6) 2025.¿ the length from the left renal artery (lra) to the proximal circumferential device appears to be ~10.5mm, by centerline.¿ aortic diameters appear to range from 20.6mm ¿ 27.8mm.¿ cannot confirm contrast outside the proximal end of the implanted device.¿ therefore, cannot confirm a type ia endoleak.¿ there appears to be irregular calcium in the flow lumen and irregular flow lumen ~9.5mm distal to the distal end of the implanted device leg in the rci.¿ contrast is not visualized outside the level of the implanted device in the rci.¿ therefore, cannot confirm a type ib endoleak.¿ comparison series (non-contrast, arterial contrast, delayed contrast) axial images show: - the non-contrast axial series appears to show contrast outside the proximal end of the implanted device however, there is no contrast on the images in this series.- next set of images shows again, there is increased density surrounding the implanted device on the non-contrast series.- the maximum diameter of the aaa appears to be 73.7mm x 75.5mm on the delayed contrast series.- there appears to be an increased density around the implanted devices, even on the non-contrast image set.- the increased density does not match the contrast density inside the implanted devices on the arterial contrast image.This finding suggests that the density outside the devices is not contrast.- there appear to be increased densities on the non-contrast image at another level.- there appears to be contrast pooling in the right side of the abdominal aorta aneurysm sac on the delayed contrast image series.- there is a possible faint pooling of contrast on the arterial contrast image in the same area.- increased pooling contrast, on the delayed contrast image, is indicative of a type ii endoleak.However, cannot confirm the origin of the endoleak with available images.- endoleak of unknown origin.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2020, patient underwent an endovascular procedure to treat an unknown application utilizing a gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3 and contralateral leg).On (b)(6) 2025, field sales associate (fsa) was notified by the physician that there is a type 1a and 1b endoleak on the patient's right side with an excluder graft.On (b)(6) 2025, additional information received that there is a confirmed type 1a endoleak based on ct scans as aneurysm has grown to 7cm.Physician is planning a reintervention but procedural details and date has not been decided yet.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23015590
Report Number3013164176-2025-02667
Device Sequence Number21269091
Product Code MIH
UDI-Device Identifier00733132618729
UDI-Public(01)00733132618729(17)210823
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Catalogue NumberPLC161400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient SexMale